I've finally decided to take my first 10 mg today should I be concerned that my teeth feel weird my body aches all over n I feel I can't breath might be the anxiety the breathing part but unsure never been so scared of taking pills I feel light in my self n I'm not a small person
No need for concern, in fact, it can take 2-3 weeks to settle in, for some folks a bit longer, but things should steadily settle in during that time. First 3-5 days typically the worst. Hang in there and please do not change the dosage.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2011 • 2 answers
Posted 22 May 2013 • 2 answers
Posted 13 Sep 2013 • 1 answer
Posted 29 Apr 2016 • 2 answers
Tooth Decay - My teeth are coming out and decaying I started taking baclofen since 2012 now my teeth
Posted 12 Nov 2016 • 0 answers